# SDR E3MA201210160001

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N527ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0552
- Aircraft time: 4,297 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Stator
- Part number: L535A4201230
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,297 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE AIRFRAME INSPECTION, A LONGITUDIONAL CRACK WAS DISCOVERED ON THE TOP SIDE OF A TAIL ROTOR STATOR.
